×

Found 176 Documents (Results 1–100)

100
MathJax

Neutral inclusions, weakly neutral inclusions, and an over-determined problem for confocal ellipsoids. (English) Zbl 1475.35212

Ferone, Vincenzo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 6th Italian-Japanese workshop, Cortona, Italy, May 20–24, 2019. Cham: Springer. Springer INdAM Ser. 47, 151-181 (2021).
MSC:  35N05 35J15
PDF BibTeX XML Cite
Full Text: DOI arXiv

Getting acquainted with homogenization and multiscale. (English) Zbl 1441.35001

Compact Textbooks in Mathematics. Cham: Birkhäuser (ISBN 978-3-030-01776-7/pbk; 978-3-030-01777-4/ebook). xviii, 178 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI

Periodic homogenization of elliptic systems. (English) Zbl 1409.35007

Operator Theory: Advances and Applications 269. Advances in Partial Differential Equations. Cham: Birkhäuser (ISBN 978-3-319-91213-4/hbk; 978-3-319-91214-1/ebook). ix, 291 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI

Homogenization of elliptic systems with periodic coefficients: operator error estimates in \(L_{2}(\mathbb{R}^{d})\) with corrector taken into account. (English. Russian original) Zbl 1316.35024

St. Petersbg. Math. J. 26, No. 4, 643-693 (2015); translation from Algebra Anal. 26, No. 4, 195-263 (2014).
MSC:  35B27 35J47 35J10
PDF BibTeX XML Cite
Full Text: DOI

The study of porous elastic plates by mesh-free methods. (English) Zbl 1325.74168

Brebbia, C. A. (ed.) et al., Boundary elements and other mesh reduction methods XXXVII. Selected papers based on the presentations at the 37th international conference (BEM/MRM), New Forest, UK, September 8–10, 2014. Southampton: WIT Press (ISBN 978-1-84564-896-1/hbk; 978-1-84564-897-8/ebook). WIT Transactions on Modelling and Simulation 57, 63-75 (2014).
MSC:  74S30 74K20 74F10
PDF BibTeX XML Cite

Subgrid modeling of flow processes in an anisotropic fractal medium. (English. Russian original) Zbl 1272.74543

J. Appl. Mech. Tech. Phys. 50, No. 5, 792-804 (2009); translation from Prikl. Mekh. Tekh. Fiz. 50, No. 5, 75-89 (2009).
MSC:  74Q15 74E10 74S60
PDF BibTeX XML Cite
Full Text: DOI

The limit absorption principle and homogenization procedure for periodic elliptic operators. (English) Zbl 1177.35027

Funct. Anal. Appl. 42, No. 4, 336-339 (2008); translation from Funkts. Anal. Prilozh. 42, No. 4, 105-108 (2008).
MSC:  35B27
PDF BibTeX XML Cite
Full Text: DOI

Area formulas for \(\sigma\)-harmonic mappings. (English) Zbl 1047.35038

Birman, Michael Sh. (ed.) et al., Nonlinear problems in mathematical physics and related topics I. In honor of Professor O. A. Ladyzhenskaya. New York, NY: Kluwer Academic/Plenum Publishers (ISBN 0-306-47333-X). Int. Math. Ser., N.Y. 1, 1-21 (2002).
MSC:  35J15 30C62 74Q15
PDF BibTeX XML Cite

Two types of nonlinearities in magnetic dynamo. (English) Zbl 1011.76095

Chossat, P. (ed.) et al., Dynamo and dynamics, a mathematical challenge. Proceedings of the NATO advanced research workshop, Cargèse, France, August 21-26, 2000. Dordrecht: Kluwer Academic Publishers. NATO Sci. Ser. II, Math. Phys. Chem. 26, 279-287 (2001).
MSC:  76W05 76F25
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification